RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Sib. Èlektron. Mat. Izv.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Sib. Èlektron. Mat. Izv., 2014, Volume 11, Pages 345–353 (Mi semr492)  

Mathematical logic, algebra and number theory

On generators of the permutation groups with finite dispersion parameters

N. M. Suchkova, Yu. S. Tarasovb

a Institute of Mathematics and Computer Science, Siberian Federal University, Krasnoyarsk
b Krasnoyarsk Branch, International Academy of Ecology and Nature Management

Abstract: It is proved that permutation groups of the sets of integers and natural numbers with finite dispersion parameters may be generated by a permutations, for which dispersion parameter is equal to the unit.

Keywords: permutation group, generate, dispersion parameter.

Full text: PDF file (479 kB)
References: PDF file   HTML file
UDC: 512.54
MSC: 13A99
Received March 1, 2014, published May 20, 2014

Citation: N. M. Suchkov, Yu. S. Tarasov, “On generators of the permutation groups with finite dispersion parameters”, Sib. Èlektron. Mat. Izv., 11 (2014), 345–353

Citation in format AMSBIB
\Bibitem{SucTar14}
\by N.~M.~Suchkov, Yu.~S.~Tarasov
\paper On generators of the permutation groups with finite dispersion parameters
\jour Sib. \`Elektron. Mat. Izv.
\yr 2014
\vol 11
\pages 345--353
\mathnet{http://mi.mathnet.ru/semr492}


Linking options:
  • http://mi.mathnet.ru/eng/semr492
  • http://mi.mathnet.ru/eng/semr/v11/p345

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Number of views:
    This page:137
    Full text:39
    References:34

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2021